Universidad Complutense de Madrid
E-Prints Complutense

Intersections of closed balls and geometry of Banach spaces

Impacto

Descargas

Último año



Granero, A. S. y Jiménez Sevilla, María del Mar y Moreno, José Pedro (2004) Intersections of closed balls and geometry of Banach spaces. Extracta Mathematicae, 19 (1). pp. 55-92. ISSN 0213-8743

[img] PDF
Restringido a Sólo personal autorizado del repositorio

347kB

URL Oficial: http://www.eweb.unex.es/eweb/extracta/




Resumen

In section 1 we present definitions and basic results concerning the Mazur intersection property (MIP) and some of its related properties as the MIP* . Section 2 is devoted to renorming Banach spaces with MIP and MIP*. Section 3 deals with the connections between MIP, MIP* and differentiability of convex functions. In particular, we will focuss on Asplund and almost Asplund spaces. In Section 4 we discuss the interplay between porosity and MIP. Finally, in section 5 we are concerned with the stability of the (closure of the) sum of convex sets which are intersections of balls and
with Mazur spaces.


Tipo de documento:Artículo
Palabras clave:Convex bodies, Binary intersection property, Mazur sets, Mazur spaces, Mazur intersection property, Polyhedral norms, Stonean compact spaces, Porosity.
Materias:Ciencias > Matemáticas > Álgebra
Código ID:22087
Depositado:26 Jun 2013 17:52
Última Modificación:21 Jun 2018 10:55

Descargas en el último año

Sólo personal del repositorio: página de control del artículo